# SDR MALA975604

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304015
- Condition: Failed
- Location: Nr 2 Position
- Part time: 485 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 3458 - IN CRUISE FLIGHT, CREW HAD AN ODOR IN CABIN WHEN BLEED AIR SELECTED.  AIRCRAFT LANDED IN MSP.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.  ALL CHECKS GOOD.  SUSPECT INTERNAL OIL SEAL FAILURE.
